Advanced search
Start date
Betweenand

Equisingularity and Invariantes of singularities

Abstract

This research project proposes the study of analytic and topological invariants of complex analytic sets and maps defined on these sets and also the study of equisingularity of families of analytic sets and maps. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AMENT, D. A. H.; NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N.. The Euler obstruction of a function on a determinantal variety and on a curve. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 3, p. 955-970, . (13/10856-0, 13/14014-3)
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N.. NON-NEGATIVE DEFORMATIONS OF WEIGHTED HOMOGENEOUS SINGULARITIES. Glasgow Mathematical Journal, v. 60, n. 1, p. 175-185, . (11/08877-3, 13/10856-0, 13/14014-3)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.